Connected F domination

Downloads

DOI:

https://doi.org/10.26637/MJM0804/0093

Abstract

In this paper we introduce connected F dominating set and minimum connected F dominating set. Moreover, we determine some bounds of minimum connected F dominating set and some basic results.

Keywords:

Graph Operations, Connected F domination

Mathematics Subject Classification:

Mathematics
  • S. Midhun Department of Mathematics, University of Calicut, Thenjippalam, Malappuram-673635, Kerala, India.
  • Raji Pilakkat Department of Mathematics, University of Calicut, Thenjippalam, Malappuram-673635, Kerala, India.
  • Pages: 1894-1897
  • Date Published: 01-10-2020
  • Vol. 8 No. 04 (2020): Malaya Journal of Matematik (MJM)

M. Chelbik and J. Chelbikova, Approximation hardness of dominating set problems in bounded degree graphs, $I n$ formation and Computation, 206(11)(2008), 1264-1275.

Frank Harary, Graph Theory, Courier Dover Publications, 2015.

Manju Raju, Kiran R. Bhutani, Babak Moazzez, S.arumugam, On $mathscr{F}$-domination in graphs, AKCE International Journal of Graphs and Combinatorics, 17(1)(2020), 60-64.

Sabidussi Gert. The lexicographic product of graphs, Duke Math. J, 28(1961), 573-578.

  • NA

Metrics

PDF views
37
Jan 2021Jul 2021Jan 2022Jul 2022Jan 2023Jul 2023Jan 2024Jul 2024Jan 2025Jul 2025Jan 20267.0
|

Published

01-10-2020

How to Cite

S. Midhun, and Raji Pilakkat. “Connected F Domination”. Malaya Journal of Matematik, vol. 8, no. 04, Oct. 2020, pp. 1894-7, doi:10.26637/MJM0804/0093.